Equate Ibuprofen USP 200 mg Ibuprofen Tablets for Pain, 100 Coated Tablets

★★★★★ 4.1 26 Bewertungen

€0.85
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.agenciacoranto.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€0.85
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 06.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.agenciacoranto.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238532958 Erscheinungsdatum 2026/07/11 Listenpreis €0.85 Modellnummer 238532958
Kategorie

When body aches and pains get you down, Equate Ibuprofen Tablets can provide the immediate relief you need to get back to your day. Ibuprofen is ideal for treating minor discomforts due to headaches, muscle pains, toothache, menstrual cramps and more. It also works as an effective fever-reducer. Just one tablet can relieve pain all day. Equate Pain Relief is comparable to Advil. One bottle contains 100 pieces, each with 200mg Ibuprofen. This product is intended for use by adults and children 12 years of age and older.<p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p>

  • Provides relief from muscle aches, minor pain of arthritis, headache, toothache, backache, common cold, menstrual cramps, and more
  • Also works as a fever-reducer
  • Just one tablet can relieve pain all day
  • 100 count bottle
  • 200mg tablets
  • Coated tablets
  • For adults and children 12 years of age and older
Medicine strength 200mg
Form Tablets
Health concern Arthritis
Ingredient preference Formaldehyde-Free
Over-the-counter medicine type Ibuprofen
Treatment effective time 4 h
Active ingredients Ibuprofen USP 200 mg
Symptoms Headache
Dosage Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor
Stop use indications Stop use and ask a doctor if. ■ you experience any of the following signs of stomach bleeding:. ■ feel faint. ■ vomit blood. ■ have bloody or black stools. ■ have stomach pain that does not get better. ■ pain gets worse or lasts more than 10 days. ■ fever gets worse or lasts more than 3 days. ■ any new symptoms appear. ■ redness or swelling is present in the painful area
Age group Adult
Brand Equate
Count per pack 100
Required storage condition Ambient Storage

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.1 von 5
★★★★★
26 Bewertungen | 11 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
77% (20)
4 Sterne
7% (2)
3 Sterne
4% (1)
2 Sterne
2% (1)
1 Stern
10% (3)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.